Alert archive / Alabama / Special Marine Warnings in 2004
Special Marine Warning 152, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Nov 24, 2004, 8:38 AM CST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2004, 8:38 AM CST (14:38 UTC)
- Expired
- Nov 24, 2004, 10:45 AM CST
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Nov 24, 7:45 AM CST, 53 minutes earlier.
Area forecast discussion, Nov 24, 7:45 AM CST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 745 AM CST WED NOV 24 2004 QUICK UPDATE TO TAKE MS COUNTIES OUT OF TOR WATCH AND TO TAKE WASHINGTON...CLARKE...MONROE AND WILCOX COUNTIES OUT OF WATCH. WILL ALSO REMOVE FLOOD WATCH ACROSS AREA. SQUALL LINE IS MOVING RAPIDLY EAST. && .MOB WATCHES/WARNINGS/ADVISORIES... AL...SMALL CRAFT ADVISORY GMZ630-650-670. FL...SMALL CRAFT ADVISORY GMZ655-675. MS...NONE. && 01
Hazardous weather outlook, Nov 24, 6:55 AM CST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 655 AM CST WED NOV 24 2004 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251200- BUTLER AL-CHOCTAW AL-CLARKE AL-COASTAL ESCAMBIA FL- COASTAL OKALOOSA FL-COASTAL SANTA ROSA FL-CONECUH AL-COVINGTON AL- CRENSHAW AL-ESCAMBIA AL-GEORGE MS-GREENE MS-INLAND ESCAMBIA FL- INLAND OKALOOSA FL-INLAND SANTA ROSA FL-LOWER BALDWIN AL- LOWER MOBILE AL-MONROE AL-PERRY MS-STONE MS-UPPER BALDWIN AL- UPPER MOBILE AL-WASHINGTON AL-WAYNE MS-WILCOX AL- 655 AM CST WED NOV 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT... A LINE OF THUNDERSTORMS...SOME SEVERE AND POSSIBLY TORNADIC WILL MOVE THROUGH THE CWA THIS MORNING. THE LINE OF STORMS WILL BE EAST OF I-65 BY 900 AM AND SHOULD BE FROM AN ANDALUSIA TO DESTIN LINE AROUND NOON. LINGERING SHOWERS WILL BE POSSIBLE INTO THE LATE AFTERNOON AND EARLY EVENING THEN THE RAIN SHOULD END ACROSS THE WHOLE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... GENERAL THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH TUESDAY. AT THIS TIME NONE OF THESE STORMS ARE EXPECTED TO BE SEVERE. A FROST OR LIGHT FREEZE CAN BE EXPECTED OVER INTERIOR PORTIONS OF SOUTHWESTERN AND SOUTH CENTRAL ALABAMA ON FRIDAY MORNING AS TEMPERATURES FALL INTO THE LOWER 30S. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS HAVE BEEN ACTIVATED BUT SHOULD BE ABLE TO GO BACK TO NORMAL OPERATIONS BY LATE AFTERNOON.
In the hours before
Special weather statement, Nov 24, 7:41 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 741 AM CST WED NOV 24 2004 ALZ052>055-MSZ067-075-076-078-079-241400- CLARKE-GEORGE-GREENE-MONROE-PERRY-STONE-WASHINGTON-WAYNE-WILCOX- 741 AM CST WED NOV 24 2004 THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM TORNADO WATCH 897... IN SOUTHEAST MISSISSIPPI...PERRY...GREENE...STONE AND GEORGE. IN SOUTHWEST ALABAMA...WASHINGTON...CLARKE...WILCOX AND MONROE COUNTIES. TORNADO WATCH 897 REMAINS IN EFFECT FOR MOBILE...BALDWIN... BUTLER...CRENSHAW...CONECUH...ESCAMBIA AND COVINGTON COUNTIES IN SOUTHWEST ALABAMA AND ESCAMBIA...SANTA ROSA AND OKALOOSA COUNTIES IN NORTHWEST FLORIDA. THROUGH 1100 AM.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:29 AM CST | Tornado Warning | MOB | Washington | 31 min |
| Nov 24, 4:01 AM CST | Tornado Warning | MOB | Washington | 14 min |
| Nov 24, 4:13 AM CST | Tornado Warning | MOB | Clarke | 32 min |
| Nov 24, 4:19 AM CST | Severe Thunderstorm Warning | MOB | Washington | 41 min |
| Nov 24, 4:29 AM CST | Tornado Warning | MOB | Choctaw, Clarke | 31 min |
| Nov 24, 4:44 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 31 min |
| Nov 24, 5:16 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 44 min |
| Nov 24, 5:28 AM CST | Tornado Warning | MOB | Clarke, Washington, Wilcox | 32 min |
| Nov 24, 5:57 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 33 min |
| Nov 24, 6:00 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 30 min |
| Nov 24, 6:07 AM CST | Tornado Warning | MOB | Mobile | 23 min |
| Nov 24, 6:16 AM CST | Tornado Warning | MOB | Monroe | 44 min |
| Nov 24, 6:33 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 27 min |
| Nov 24, 6:49 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 41 min |
| Nov 24, 6:53 AM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 24, 6:53 AM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 24, 7:06 AM CST | Tornado Warning | MOB | Mobile | 24 min |
| Nov 24, 7:35 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 55 min |
| Nov 24, 7:47 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 58 min |
| Nov 24, 8:16 AM CST | Tornado Warning | MOB | Covington | 29 min |
| Nov 24, 1:55 AM CST | Tornado Warning | MOB | Stone | 35 min |
| Nov 24, 2:34 AM CST | Tornado Warning | MOB | Perry | 26 min |
| Nov 24, 2:58 AM CST | Tornado Warning | MOB | Greene | 32 min |
| Nov 24, 5:03 AM CST | Tornado Warning | MOB | George, Perry, Stone | 27 min |
| Nov 24, 5:44 AM CST | Severe Thunderstorm Warning | MOB | Greene | 31 min |
| Nov 24, 8:24 AM CST | Tornado Warning | MOB | Santa Rosa | 36 min |
Nearby
Special Marine Warnings in Alabama, 2004Every special marine warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.